Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Extreme points of subclasses of close-to-convex functions


Authors: H. Silverman and D. N. Telage
Journal: Proc. Amer. Math. Soc. 74 (1979), 59-65
MSC: Primary 30C45
MathSciNet review: 521874
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine coefficient bounds, distortion and covering theorems, and the extreme points for various subclasses of close-to-convex functions. All results are sharp.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0521874-9
PII: S 0002-9939(1979)0521874-9
Keywords: Univalent, starlike, convex, close-to-convex, extreme point
Article copyright: © Copyright 1979 American Mathematical Society